# SDR CALA2025052604938

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,190 hours, 23,485 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 133386C
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT NO START APU WILL NOT START.  WHILE INSPECTING APU FOUND BLOWN BOOT LT SIDE OF APU FROM SURGE VALE. FOUND APU COLD SOAKED, STARTER EXTREMELY HOT TO TOUCH. STRONG ODOR POSSIBLE STARTER ISSUE. *DM* REFERENCE FIM 49-11 FAULT TREE 875 AND DOCUMENT RESULTS. M/L UPDATED WITH A STARTER AS NEEDED. REMOVED AND REPLACED APU STARTER MOTOR REF AMM 49-41-01-402-013. COMPLETED MULTIPLE OPS CHECKS ON APU AFTER INSTALLATION. ALL OPS CHECKS GOOD. APU RUNS NORMALLY. NO FAULT SHOWING DURING BITE CHECK. FOUND NO DAMAGE TO BOOTS DURING INSPECTION.
